# SDR ASAA2014042407580

- Difficulty date: April 24, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 27,281 hours, 8,558 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3401613040
- Condition: Vibration
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS HAD A SUDDEN INCREASE OF FAN VIBRATION LEVELS.  ACFT GROUNDED. CHECKED INLET AND EXHAUST REF AMM 71-00-00-800-802.  NO DEFECTS NOTED.  ACCOMPLISHED FAN BLADE LUBE REF T/C 78478002.  REPLACED THE NR 11 PLATFORM DUE TO MISSING RUBBER SEAL.  NO OTHER DEFECTS NOTED.  ACCOMPLISHED POWER RUN/ VIBRATION SURVEY REF AMM 71-00-0--700-814-F00.  ALL VIBRATIONS WITHIN LIMITS.
